Dynamics of Partial Differential Equations
Volume 15 (2018)
Well-posedness for the initial-boundary-value problem for the Benney–Luke equation in a quarter plane
Pages: 1 – 43
We study the local and globalwell posedness for the initial-boundary-value problem associated with the Benney–Luke equation on the half line on suitable Sobolev type spaces, imposing some compatibility conditions on the initial-boundary-data. The solution mapping associated to the appropriate initial-boundary-data is Lipschitz between appropriate Banach spaces.
Benney–Luke equation, initial-boundary-value problem, existence and uniqueness
2010 Mathematics Subject Classification
35G31, 35Q35, 74J30
J. R. Quintero was supported by the Mathematics Department, Universidad del Valle (research project C.I. 71007). O. Escobar was supported by the graduate program in Mathematics (Teaching Assistant). J. Q and O. E. were supported by Colciencias (Colombia) under the research grant No. 42878.
Received 8 May 2017
Published 14 December 2017